• question-icon

    Had sex, pain while urinating, lymph nodes in groin, precribed Ciplox, HIV and VDRL negative. What should I do?

default
Posted on Wed, 3 Oct 2012 in Sexually Transmitted Diseases
Question: Hi doctor,
I had sex with a sex worker on 21/4/2012.and around 26th of month i was feeling slight pain while urinating and there is lymph nodes in groin got swelled and slight pain and some sort of ulcer at the inside tip of penis without pain. I went to doc he prescribed me ciplox 500, 2 times a day along with rabicip -20. Then after 2-3 days pain stopped but the lymph nodes were there. Then after a week i have stopped the medecine as doc was out of country. Then after 3 days i have visited another doctor on 14/5/2012 he told me to take HIV test as window period is for 1 month and VDRL both got negative. He gave me monocef injection of 1mg and asked me to take doxy-100 tablet for 1 week. after that the lymph nodes got little bit normal and one or two times i have seen some white and no colored fluid coming from my penis. so he told me to stop med. but they have not completely vanished and there is a small ulcer type thing at the inside tip of penis. Now he prescribed me Luvefloxacin 500 1 times a day and doxy 100 2 times a day for 10 days. now lymph nodes are very less swelled. Then i was having cold so i took medecine of cold so they again come back. i am not getting idea what is happening have i got hiv..what should i do?
and i was also feeling some itchiness around anus accompanied some white thing around the stool and in water it can be visible since past some days.. what is happening with me..have i got hiv??
doctor
Answered by Dr. Sudarshan 10 hours later
Hi XXXXXXX,

I understand your concern and will try to advise you accordingly.

So far you have received correct treatment.

You have received treatment for multiple sexually transmitted diseases that you may have acquired from sex worker.

Ciplox is for chancroid ,Doxy for LGV, Monocef for Gonorrhea.

Swelling of lymph node occurs in chancroid and LGV, with treatment it will get reduced.

My suggestion to you would be to continue treatment given to you.
You should take Cap. Doxy for 3 weeks continously for LGV(Lymphogranuloma venerum).
Continue follow up with your doctor till all the symptoms are relieved.
Additionally you can take cap .fluconazole for fungal infection . It can be the cause of your itching around anus.

There is nothing to be worried about as these are not symptoms of HIV and these are symptoms of STD(Sexually transmitted diseases.)

Additionally you will have to take HIV ELISA test at 3 months after exposure to completely rule out HIV.


Also I would like to know
-How is the ulcer over tip of penis looking?
-Is it single or multiple?
-Is it painful or painless?Tender to touch?

Can you upload close up photos of ulcer?

Please answer the following questions to help you better.

Please continue the treatment given it is on correct line.
You dont have HIV till now and there is nothing to be worried .

Anticipating your reply.

Dr Sudarshan.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 30 hours later
Hello Sr. XXXXXXX

Thanks for your reply. My doctor told me it is not ulcer as it appears at the inside of opening of penis it is normal. After taking medicine. the swelling in lymph nodes also decreased and they become soft but only one is little harder as compared to others.and the urine color is also becoming normal as compared to dark yellow earlier.

1) till when the swelling of lymph nodes in groin will completely gone.
2) As during the course of medicine i have stop the medicine for one week as doctor told me that no need to take . that's why the swelling again came.

3) Sir as i took hiv test at 4th week. is it mean that it is not present and result was non reactive (.03) what does .03 means??

4) The crown of penis is looking little bit odd like black and wrinkled and a black spot at the curve as i am circumcised

thanks.
doctor
Answered by Dr. Sudarshan 59 minutes later
Hi again XXXXXXX,

1)swelling of the lymph nodes can take 3 to 5 weeks to subside.

2)As suggested earlier Cap. doxy should be continued for 3weeks.

3)Good to know that HIV test is non reactive..03 is the titer of test.It is nothing to be worried about Negative test assures your negative for HIV as if now.

4)Pigmentation over genital is very common .It does not signify any disease.It does not need any treatment.It will get normalized on its own over period of time.


If you dont have any queries please accept the answer and rate it at the end.

I will be available for follow up.

Dr Sudarshan


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 52 minutes later
so after taking doxy for 3 weeks then lymph nodes will again take 3-5 weeks for getting normal or what?
and should i continue levofloaxcin 500 as 4 tablets are left.

and as before taking levofloaxin the sperm was like little bit yellow color and i can see filled bubbles in that. but after taking that it is as it was earlier. so should i finish that or stop.

Please suggest?
doctor
Answered by Dr. Sudarshan 2 hours later
Hi again XXXXXXX,

Lymph nodes will get normal after 3-5 weeks of starting doxy.(2-3 weeks after completion of treatment.

Continue with remaining tablets of levoflox and complete its course.

Regards
DrSudarshan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 27 minutes later
thank you sir for clearing all my situation. Only I have one querry which I always forgot to ask is that why I feel some sort of vibration in penis after this all issue.??
doctor
Answered by Dr. Sudarshan 31 minutes later
Hi again XXXXXXX,

The vibration you are feeling is a subjective sensation.Its not a disease in any way.
Its your apprehension that may be giving rise to feeling of vibration.
Try to get over this issue now.
Build good general health.Everything will be alright.

Wishing you good health.

DrSudarshan


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1385 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Lymphogranuloma venereum

doctor1 MD

I have the right side in ingunial lymph node that is swollen approximately 3 centimeters I just started taking actonel and vitamin D it was a week...

doctor1 MD

what std cause tract infections

doctor1 MD

I have reddish sores on penis notices after having sex with a girl who s 18. I had swollen lymph nodes and pain in urination. She got checked and...

doctor1 MD

Hi I am experiencing continued leg pain after chlamydia treatment. It is on my right leg and it has been a month since I was given drugs for...

doctor1 MD

Can u get clamidia from something els besides having sex?I know most of the time you get italic from having sex but what iif you and your partner...

doctor1 MD

Hey,
I noticed these blisters in my genital area (vaginal lips mostly) about three days ago. They are not itchy or don't hurt on their own, but are...

doctor1 MD

I have what I think is bacterial vaginosis I.ve had it before but this time is different I have a red bumpy rash and it burns to urinate i'm scared...

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Sudarshan
  • Q - Should I take acetaminophen for fever, constipation and vomiting?

  • Q - What can I do to relieve skin rash?

  • Q - Bloating, incomplete evacuation, constipation, blood in stool, unable to...

  • Q - Does taking Jack3d supplement have any psychological side effects ?

  • Q - Are heavy snoring, shortness of breath with coughing and dry throat...

  • Q - Periods completed, spotting during sex, pain in back and abdomen....

  • Q - How is lichen planus pigmentosus treated ?

  • Q - Patiki eye rash on shin. Treatment?

  • Q - How is aspartyglucoseaminuria and rheumatoid arthritis treated ?

  • Q - Why is it hurting inside my pubic area?

backtotop2